# SDR AALA201704069007

- Difficulty date: April 3, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 58,773 hours, 25,410 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL LT TANK PUMP 1 LOW PRESSURE.   FOUND A DAMAGED WIRE FOR THE LT NR 1 FUEL PUMP.  REMOVED AND REPLACED THE WIRE.
